Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does flucloxacillin cause failure of cerazette

Premium Questions

doctor1 MD

I have been on Cerazette for 5 weeks now, and had bleeding everyday so far. Do I need to change the pill or stop taking it? Will the spotting and bleeding ever stop? ...

doctor1 MD

to take Cerazette BC to help regulate heavier periods. I am new to Cerazette and in May my period arrived ... to take 2 cerazettes on Sat/Sun. I have now resumed day 5, and this with Tranxaemic Acid has practically ...

doctor1 MD

Hi I started taking cerazette contraceptive pill. I have been on it for nearly 3 weeks. From the start I have been fealing nauseous. I had sexual intercourse 8 days after starting the pill without ...

doctor1 MD

Hi. I've been on Cerazette for just over a month and my period just hasn't stopped!! Its about 3 weeks now! Will it settle down? Was on Micronor and was fine before. Thanks Bev ...

doctor1 MD

I'm on cerazette and seem to have gained a lot of water weight this week an look puffy and bloated but don't get periods on it. Period would've due today can you explain please? Many thanks ...

Public Forum Discussions

doctor1 MD

Hi Dr, Im 32 & I ve had 2 boys.....me & my partner really don t won t anymore children....due to SPD throughout last pregnancy.....so ive been taking Cerazette for over month now, what I have noticed ...

doctor1 MD

I have been on cerazette for 6 years and have never had a period. I have had no problems except I think it has caused over time a lot of weight gain. I am on it cause I suffered from severe period pains ...

doctor1 MD

Hi I was on cetazette for a month now but it s made me feel so so tierd! I had a baby 5 months ago and I ve managed for these 5 months on little sleep now he sleeps through the night I get 10 hours sleep but still feel so tierd I ve come off omit...

doctor1 MD

Hi, I m on cerazette and I take it every day at 10.30pm. Tuesday night I forgot to take it until 11am on Wednesday so it was more than twelve hours late - it was about 12.5 or 13 hours late max. I ...

doctor1 MD

I ve been on cerazette for 2 months now and I have gained a lot if weight and I have had 3 periods. 2 of my periods were in the same month and one if them lasted for 13 days. Is this normal or should ...

doctor1 MD

I have used cerazette for the last three months and it has made me gain wait feel sick, nauseous,tierd, emotional and I ve not had a period for three months I took my last pill on Monday yesterday. I am going ...

doctor1 MD

Hi doctor, my question is, I am on cerazette for over a year. I obviously gain some weight. But now I have stop taking it but can t seems to get most the weight off even I tried exercise and eat ...

doctor1 MD

I have been on cerazette since April. Since then I have had thrush on at least 4 occasions and I had never experienced thrush prior to starting to take this contraception. I also feel like I m really ...

doctor1 MD

I have been taking cerazette for nearly two months and I ve had one bleed, which I m not sure if that was my partners fault or the cerazette and now on my second period, first period although lighter than ...

doctor1 MD

I have recently switched from a combination pill (Diane 35) to a progestogen only pill (cerazette ... normal. After a weeks break I started cerazette. What my concern in that my new period is late by 5 days ...

Mobile Questions and Answers

doctor1 MD

Hi Cerazette causes scanty and in fact no menstrual bleeding. Please consult a Gynecologist immediately to rule out any other condition like bleeding profile disturbance, ovarian cysts, fibroids etc. Take care.

doctor1 MD

Amitryptylline can produce weight gain however bleeding is not known side effect of it. cerazette, being the progesterone only pill can lead to heavy bleeding if the schedule is not maintained regularly and on abrupt discontinuation of pills. It can cause weight gain in certain subjects. My suggestion woul be to consult a psychiatrist and gynaecologist for these issues soon.

doctor1 MD

Yes you are protected. Amoxicillin does not interfere with Cerazette. Thanks